Asymptotic Solution of Integral Equation for Magnetic Current in Radiating Slots and in Coupling Apertures

V. A. Katrich, M. V. Nesterenko, N. A. Khizhnyak

Abstract


Asymptotic Solution of Integral Equation for Magnetic Current in Radiating Slots and in Coupling Apertures

Full Text:

PDF

References


Катрич В.А. Асимптотическое решение интегрального уравнения для магнитного тока в щелевых излучателях и отверстиях связи / В.А. Катрич, М.В. Нестеренко, Н.А. Хижняк // Радиофизика и радиоастрономия. — 2001. — Т. 6, № 3. — С. 230-241.




Creative Commons License

Licensed under a Creative Commons Attribution 4.0 International License (CC BY 4.0) .